Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have itchy leg. No relief from allegra. Worried for pollen allergy

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
Question
I itch on my legs no constantly and not sever. I'm out side a lot. Tried allegra and lotion no other symptoms. Could this be from pollen allergies cause I do have a sinus infection right now?
Posted Sat, 11 May 2013 in Skin Hair and Nails
 
 
Answered by Dr. Y V Siva Sankara Murty 16 minutes later
Hi,

Thanks for writing to health care magic.

Skin allergy could be a cause for itching of skin.

To identify if a particular substance is a cause of skin allergy requires specific testing.

However if after contact with a particular substance you get itching then you can identify that particular substance to be causing skin allergy.

If you have allergic rhinitis (sneezing, nasal discharge etc after exposure to a specific substance like pollen) then there is increased chance for you to have skin allergy also associated. Normally various allergies like skin allergy, nasal allergy, eye allergy (allergic conjunctivitis) can occur together in a person.

There are various other causes of itching of skin like eczema, scabies etc and a physical examination is required to arrive at a diagnosis.

Hope this helps.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Have itchy leg. No relief from allegra. Worried for pollen allergy 5 minutes later
I have no rash no swollen lymph nodes, and I do have nasal discharge. Should I be worried could be dangerouse it's not sever and I really don't scratch it just annoying
 
 
Answered by Dr. Y V Siva Sankara Murty 2 hours later
Hi,

Thanks for your reply.

Do not worry.

It could be because of various causes as I already discussed (including skin allergy, insect bite, scabies, eczema, prickly heat or heat rash (miliaria rubra) etc).
A simple physical examination by your doctor will help in identifying the diagnosis.

Hope this helps.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor